# SDR CHQA201000096

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 22,496 hours, 16,494 cycles
- Engine: Allsn AE3007A
- Engine time: 19,357 hours, 16,612 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 14571121403
- Condition: Worn
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED A LOUD VIBRATION HEARD THROUGHOUT THE AIRCRAFT AFTER RETRACTING THE FLAPS AND RETURNED TO FIELD WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INITIALLY FOUND A LOOSE SEAM ON THE LEFT RAM AIR INLET AND REPLACED THE LEFT RAM AIR VALVE ASSEMBLY.  THE CHECK FLIGHT THAT FOLLOWED FAILED TO CONTINUED VIBRATION.  MAINTENANCE THEN PERFORMED A ZERO RIG FLAP RIG AND REPLACED 3 MAIN LANDING GEAR DOOR RODS WITH NO FURTHER DEFECTS REPORTED DURING TEST FLIGHT.
